# SDR 070097

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK MAINTENANCE INSPECTION LAS VEGAS MAINTENANCE REPORTED THAT THE CEILING EMERGENCY LIGHTS AT SEATROWS 21 THRU 24 WOULD NOT TEST.  LAS VEGAS FURTHER REPORT THE REMOVAL AND REPLACEMENT OF THE EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT FUSELAGE STATION 901.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  THE AIRPLANE HAS RETURNED TO SERVICE.
